MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26924
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event: used 08/01/2024 as the event date was not reported.
 
Event or Problem Description
It was reported that stent inadvertent deployment occurred.A 7 x 80 x 130 innova stent was selected for the superficial femoral artery (sfa) intervention.However, it was noted that the stent system was intact when it was unpacked, but few struts were visible on the stent.The device was not used for this procedure.No patient complications were reported.
 
Additional Manufacturer Narrative
B3 - date of event: used 08/01/2024 as the event date was not reported.Device evaluated by mfr: this innova self-expanding stent system was returned.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.A visual examination revealed that the stent is partially deployed approximately 5mm from the middle sheath.There is a kink to the outer sheath at the nosecone and 4cm from the nosecone.A microscopic examination revealed no additional damages.Inspection of the remainder of the device, revealed no other damage or irregularities.Product analysis found damage that could have contributed to the inadvertent deployment.
 
Event or Problem Description

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20124951
Report Number2124215-2024-53420
Device Sequence Number3101539
Product Code NIP
UDI-Device Identifier08714729874102
UDI-Public08714729874102
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26924
Device Catalogue Number26924
Device Lot Number0028947284
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer09/27/2024
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown